No Cover Image

Journal article 819 views

Statistical reconstruction and Karhunen-Loève expansion for multiphase random media

J. W. Feng, S. Cen, Chenfeng Li Orcid Logo, Roger Owen Orcid Logo

International Journal for Numerical Methods in Engineering, Volume: 105, Issue: 1, Pages: 3 - 32

Swansea University Authors: Chenfeng Li Orcid Logo, Roger Owen Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1002/nme.4957

Published in: International Journal for Numerical Methods in Engineering
ISSN: 0029-5981
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa22673
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Stochastic finite element method
College: College of Engineering
Issue: 1
Start Page: 3
End Page: 32